Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

way tmi, a q about nuvaring

i just put mine in 2 days ago and i have been... queefing A LOT... anyone else have that prob or is it psychosomatic?

 
Anonymous

Asked by Anonymous at 11:32 PM on Sep. 7, 2009 in Health

This question is closed.
Answers (2)
  • I didn't have that problem with it when I used it. I didn't use it for long though. I found that it was more trouble than it was worth because it isn't supposed to come out with intercourse but it did for me.
    cat1622

    Answer by cat1622 at 11:39 PM on Sep. 7, 2009

  • i havent had sex with it in yet, hubby and i aren't very sexual people we do it like twice a month, but i will admit im curious to see what will happen
    Anonymous

    Answer by Anonymous at 11:57 PM on Sep. 7, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN